# SDR RAIA970914

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Part time: 11,005 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7314 - LEFT ENGINE RPM 97 PERCENT ON TAKEOFF ROLL.  RIGHT ENGINE RPM 102 PERCENT ON TAKEOFF ROLL.  MAINTENANCE ADJUSTED TAKEOFF RPM.  (X)
